Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from mild Menieres, vertigo and tinnitus. Prescribed with valium and dyazide. Correct medication?

question has anyone here heard of using dyazide, and valium for balanace issues? I have tinnitus , and have been told I have mild menieres..with once a month bouts of vertigo . never heard that meniers can be does this medication sound correct for balance issue? though valium is for stress not dizzines, and dyazide was for water retention
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Meniere's is one of the more common causes for vertigo (feeling as though you or your surroundings are moving).
In addition to the vertigo , it may be associated with hearing loss and tinnitus is some persons.
Meniere's is one of the conditions of the inner ear that causes vertigo.

It is normally treated with salt restriction and diuretics (medications that cause salt and water loss). The medication dyazide is a diuretic.
Medications such as valium are also used temporarily to help with vertigo.

I hope this helps
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor